# SDR C2XA02BT011

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY AISLE PATH LIGHTING INOPERATIVE.  MAINTENANCE TROUBLESHOT SYSTEM AND REPAIR DAMAGED WIRING.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RELEASED TO SERVICE.
